MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE
Catalog Number 804-06-310
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - the reamers were binding up due to bone debris.This caused a 15-20 minute delay in surgery.
 
Additional Manufacturer Narrative
See d4 lot number, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2025-00204; 804-06-310, s100 - functional, instrument failure; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22207815
Report Number1644408-2025-00791
Device Sequence Number12451536
Product Code KWS
UDI-Device Identifier00190446843818
UDI-Public00190446843818
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-310
Device Lot Number0100190446843818-10-436342L01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
803-06-312 LOT: 01-00190446843832-10-414326L03.; 803-06-312 LOT: 414326L03.; 804-06-311 LOT: 436342L02.; 804-06-311LOT: 01-00190446843825-10-436342L02.
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale